Alert archive / Louisiana / Flash Flood Warnings in 2006
Flash Flood Warning 9, NWS New Orleans, LA
NWS New Orleans, LA issued this flash flood warning at Nov 15, 2006, 6:59 AM CST for 4 parishes in Louisiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 15, 2006, 6:59 AM CST (12:59 UTC)
- Expired
- Nov 15, 2006, 10:00 AM CST
- In force
- 3 hr
- Issued by
- NWS New Orleans, LA
- Area
- Counties, with a storm outline in the text
Counties Ascension Parish, LA, Livingston Parish, LA, Saint Tammany Parish, LA, Tangipahoa Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 1.0 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 150 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 651 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KLIX 151303
FFWLIX
LAC005-063-103-105-151600-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
659 AM CST WED NOV 15 2006
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ASCENSION PARISH IN SOUTHEAST LOUISIANA
LIVINGSTON PARISH IN SOUTHEAST LOUISIANA
ST. TAMMANY PARISH IN SOUTHEAST LOUISIANA
THIS INCLUDES THE CITIES OF...MANDEVILLE...COVINGTON
TANGIPAHOA PARISH IN SOUTHEAST LOUISIANA
THIS INCLUDES THE CITY OF HAMMOND
* UNTIL 1000 AM CST
* AT 656 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDESTORMS PRODUCING HEAVY RAINFALL FROM LIVINGSTON PARISH ACROSS
SOUTHERN TANGIPAHOA PARISH INTO WESTERN ST TAMMANY PARISH. THE
THUNDERSTORMS ARE MOVING NORTHEAST AROUND 30 MPH AND WILL PERSIST
OVER THE SAME AREA THAT ALREADY HAS RECEIVED HEAVY RAINFALL EARLIER
THIS MORING. FLASH FLOODING WILL LIKELY DEVELOP FROM THE ADDTIONAL
HEAVY RAINFALL.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WHITEHALL...WALKER...SPRINGFIELD...ROBERT...PONCHATOULA...PEARL
RIVER...MADISONVILLE...LIVINGSTON...BUSH AND ABITA SPRINGS
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE IN THE
WARNED AREA THROUGH 1000 AM.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
LAT...LON 3059 9089 3018 9090 3032 9030 3030 8969
3063 8982
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Nov 15, 4:10 AM CST, 2 hours 49 minutes earlier.
Area forecast discussion, Nov 15, 4:10 AM CST, 2 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
410 AM CST WED NOV 15 2006
.DISCUSSION...
LATEST UPPER AIR ANALYSIS CONTINUE TO SHOW A VIGOROUS TROUGH FROM
THE DAKOTAS TO NORTH CENTRAL TEXAS. IR SATELLITE IMAGERY REVEALED
CONVECTION OVER ARKANSAS AND FROM SOUTH CENTRAL LOUISIANA TO EAST
CENTRAL MISSISSIPPI. PREVIOUS MODEL RUNS INDICATED A 50 TO 60
KNOTS LOW LEVEL JET RESIDING IN THE SAME AREA BY 12Z AND THIS
FEATURE HAS VERIFIED. SURFACE ANALYSIS SHOWED A DEEP 992MB LOW
OVER SOUTHWEST ARKANSAS WITH A WARM FRONT EXTENDING SOUTHEAST TO
MONROE TO THE MISSISSIPPI COAST AND A COLD FRONT EXTENDING FROM
THE LOW TO JUST WEST OF THE TEXAS COASTAL BEND. 06Z SOUNDING CONTINUE
TO SHOW SRH VALUE DOWN FROM 500 TO 325 M2/S2. STILL MORE THAN
ENOUGH DIRECTIONAL SHEAR IN LOWER LEVEL TO SUPPORT ROTATING
STORMS. MOSAIC OF RADARS SHOWED NEW CONVECTION DEVELOPING FROM
SHREVEPORT TO HUNTSVILLE TEXAS OR JUST AHEAD OF THE FRONT. ONE
MORE OBSERVATION...STRONG NORTHWEST WINDS 0F 30 TO 35 KNOTS WERE LOCATED OVER
THE RED RIVER VALLEY NORTH TO KANSAS.
THIS MORNING...THUNDERSTORM COMPLEX SHOULD MOVE EAST THROUGH 8 AM.
SOUTH FLOW JUST AHEAD OF THIS COMPLEX WILL MAINTAIN SRH VALUES AND
LOW LEVEL DIRECTION SHEAR. WEST OF MISSISSIPPI...WINDS ARE MORE
SOUTHWEST...DIRECTIONAL SHEAR DECREASE SLIGHTLY...AND THIS TREND
WILL PUSH EAST. THE TORNADO THREAT SHOULD DECREASE SLIGHTLY.
SPEED SHEAR WILL PREVAIL FROM MID MORNING TIL COLD FRONTAL
PASSAGE AND THE MAIN THREAT WILL BE DAMAGING WINDS.
SHORT RANGE MODELS ARE IN AGREEMENT THE PATTERN THROUGH THURSDAY.
HOWEVER...GFS...NAM AND NGM INITIALIZED WINDS 5 TO 8 KNOTS WEAKER
THAN ACTUAL WIND DATA. THE MAIN UPPER TROUGH WILL CONTINUE PUSH EAST
AND DEEPEN OVER THE LOWER MISSISSIPPI VALLEY TODAY. SEVERAL
DISTURBANCES REMAIN ON THE BACK SIDE OF THE TROUGH BUT WILL ROTATE
TO THE BASE TO TROUGH THIS EVENING. BOUNDARY WINDS OFF OF GFS ARE
24 TO 31 KNOTS OVER LAND AROUND 00Z THURSDAY OR THIS EVENING. WE
THINK 90 TO 100 PERCENT OF THESE WINDS COULD MIX DOWN.
MOREOVER...WINDS INITIALIZED LOWER THAN OBS OVER THE PLAINS. THESE
TWO FEATURES HAVE PROMPTED OUR OFFICE TO ISSUE A WIND ADVISORY
THE LAND AREAS THIS AFTERNOON TIL MIDNIGHT AND CONTINUE THE GALE
WARNING ON COASTAL WATERS. SHARP TROUGH WILL LIFT NORTHEAST AND
COLD AIR ADVECTION WILL LIKELY DECREASE LATE THURSDAY. A SHORT
WAVE WILL PUSH ACROSS THE AREA SUNDAY ONLY TO MAINTAIN COOL TEMPS
IN THE LATER THE PERIODS. OTHERWISE...DRY FORECAST IS EXPECTED
AFTER WEDNESDAY NIGHT.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 67 42 56 34 / 90 10 10 0
BTR 69 43 58 36 / 70 10 0 0
MSY 75 47 60 43 / 90 10 10 0
GPT 73 44 59 35 / 90 10 10 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...WIND ADVISORY FROM NOON WEDNESDAY TO MIDNIGHT THURSDAY FOR THE
FOLLOWING ZONES: ASCENSION...ASSUMPTION...EAST BATON
ROUGE...EAST FELICIANA...IBERVILLE...LIVINGSTON...LOWER
JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...LOWER TERREBONNE...ORLEANS...POINTE COUPEE...ST.
CHARLES...ST. HELENA...ST. JAMES...ST. JOHN THE
BAPTIST...ST. TAMMANY...TANGIPAHOA...UPPER
JEFFERSON...UPPER LAFOURCHE...UPPER PLAQUEMINES...UPPER ST.
BERNARD...UPPER TERREBONNE...WASHINGTON...WEST BATON
ROUGE...AND WEST FELICIANA.
GM...SMALL CRAFT ADVISORY FROM 8 AM WEDNESDAY TO 6 AM THURSDAY FOR
THE FOLLOWING ZONES: AND LAKE PONTCHARTRAIN AND LAKE
MAUREPAS.
SMALL CRAFT ADVISORY UNTIL NOON THURSDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO
60 NM...AND COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM.
GALE WARNING FROM 8 AM WEDNESDAY TO MIDNIGHT THURSDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM PASCAGOULA MS TO THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...AND COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 8 AM WEDNESDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM...AND
COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF
THE MISSISSIPPI RIVER OUT 20 NM.
SMALL CRAFT ADVISORY FROM MIDNIGHT THURSDAY TO NOON THURSDAY FOR
THE FOLLOWING ZONES: COASTAL WATERS FROM PASCAGOULA MS TO
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...AND COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER OUT 20 NM.
MS...WIND ADVISORY FROM NOON WEDNESDAY TO MIDNIGHT THURSDAY FOR THE
FOLLOWING ZONES:
AMITE...HANCOCK...HARRISON...JACKSON...PEARL
RIVER...PIKE...WALTHALL...AND WILKINSON.
GM...SMALL CRAFT ADVISORY FROM 8 AM WEDNESDAY TO 6 AM THURSDAY FOR
THE FOLLOWING ZONES: AND LAKE PONTCHARTRAIN AND LAKE
MAUREPAS.
SMALL CRAFT ADVISORY UNTIL NOON THURSDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO
60 NM...AND COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM.
GALE WARNING FROM 8 AM WEDNESDAY TO MIDNIGHT THURSDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM PASCAGOULA MS TO THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...AND COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 8 AM WEDNESDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM...AND
COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF
THE MISSISSIPPI RIVER OUT 20 NM.
SMALL CRAFT ADVISORY FROM MIDNIGHT THURSDAY TO NOON THURSDAY FOR
THE FOLLOWING ZONES: COASTAL WATERS FROM PASCAGOULA MS TO
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...AND COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER OUT 20 NM.
&&Hazardous weather outlook, Nov 14, 6:44 PM CST, 12 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 644 PM CST TUE NOV 14 2006 GMZ530-550-555-570-575-LAZ034>040-046>050-056>070-MSZ068>071-077- 080>082-151300- PASCAGOULA TO SW PASS MISSISSIPPI RIVER OUT 20 NM- PASCAGOULA TO SW PASS MISSISSIPPI RIVER 20-60 NM OUT- SW PASS MISSISSIPPI RIVER TO ATCHAFALAYA RIVER OUT 20 NM- SW PASS MISSISSIPPI RIVER TO ATCHAFALAYA RIVER 20-60 NM OUT-AMITE- ASCENSION-ASSUMPTION-EAST BATON ROUGE-EAST FELICIANA-HANCOCK- HARRISON-IBERVILLE-JACKSON-LAKES PONTCHARTRAIN AND MAUREPAS- LIVINGSTON-LOWER JEFFERSON-LOWER LAFOURCHE-LOWER PLAQUEMINES- LOWER ST BERNARD-LOWER TERREBONNE-ORLEANS-PEARL RIVER-PIKE- POINTE COUPEE-ST CHARLES-ST HELENA-ST JAMES-ST JOHN THE BAPTIST- ST TAMMANY-TANGIPAHOA-UPPER JEFFERSON-UPPER LAFOURCHE- UPPER PLAQUEMINES-UPPER ST BERNARD-UPPER TERREBONNE-WALTHALL- WASHINGTON-WEST BATON ROUGE-WEST FELICIANA-WILKINSON- 644 PM CST TUE NOV 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEASTERN LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...TONIGHT ...THUNDERSTORMS AND HEAVY RAIN... THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF SOUTH MISSISSIPPI AND SOUTHEAST LOUISIANA...NORTH AND WEST OF NEW ORLEANS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS EAST AND SOUTH OF NEW ORLEANS...AND ALONG THE MISSISSIPPI COAST. A WARM FRONT AND UPPER LEVEL DISTURBANCES WILL MOVE ACROSS WESTERN AND SOUTHERN PORTIONS OF EAST CENTRAL AND SOUTHEAST LOUISIANA AND SOUTHWEST MISSISSIPPI THIS EVENING. CONDITIONS ARE FAVORABLE FOR SEVERE THUNDERSTORMS WITH DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES. AN UPPER-LEVEL LOW PRESSURE SYSTEM AND ASSOCIATED STRONG COLD FRONT WILL MOVE QUICKLY THROUGH THE REGION LATE TONIGHT INTO WEDNESDAY MORNING. CONDITIONS WILL AGAIN FAVOR THE DEVELOPMENT OF SEVERE THUNDERSTORMS ALONG AND AHEAD OF THE COLD FRONT LATE TONIGHT INTO WEDNESDAY MORNING. ISOLATED SEVERE THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES ARE POSSIBLE ONCE AGAIN OVERNIGHT...ESPECIALLY OVER EXTREME SOUTHWEST MISSISSIPPI...SOUTH-CENTRAL MISSISSIPPI...AND PARTS OF EAST-CENTRAL AND SOUTHEAST LOUISIANA...NORTH OF INTERSTATE 10 AND LAKE PONTCHARTRAIN. IN ADDITION...DAMAGING WINDS IN EXCESS OF 60 MPH ARE POSSIBLE AS A SQUALL LINE OF STORMS APPROACHES EXTREME SOUTHWEST MISSISSIPPI LATE TONIGHT. HEAVY RAINFALL WILL ACCOMPANY SOME OF THE THUNDERSTORMS TODAY WITH LOCALIZED RAINFALL AMOUNTS OF 1 TO 2 INCHES. LATE TONIGHT...MORE WIDESPREAD RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED. ...MARINE... STRONG SOUTH WINDS ARE EXPECTED OVER THE COASTAL WATERS TONIGHT. A SMALL CRAFT ADVISORY WILL BE IN EFFECT AFTER 9 PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A MODERATE RISK OF SEVERE THUNDERSTORMS WILL EXIST WEDNESDAY MORNING ACROSS EASTERN SECTIONS OF SOUTH MISSISSIPPI AND SOUTHEAST LOUISIANA...GENERALLY ALONG AND EAST OF INTERSTATE 55...METROPOLITAN NEW ORLEANS...AND HOUMA. WEST OF THIS AREA...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY MORNING. A SQUALL LINE WITH STRONG TO SEVERE THUNDERSTORMS WILL MOVE EAST ACROSS SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI WEDNESDAY MORNING. DAMAGING WINDS IN EXCESS OF 60 MPH AND ISOLATED TORNADOES ARE EXPECTED ACROSS PORTIONS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI AHEAD OF THE COLD FRONT. IN ADDITION...HEAVY RAINFALL WITH STORM TOTALS OF 2 TO 3 INCHES ARE EXPECTED WITH LOCALLY HEAVIER AMOUNTS OF 4 TO 5 INCHES POSSIBLE THROUGH MIDDAY WEDNESDAY. HEAVY RAINFALL COULD RESULT IN FLOODING OF SOME LOW LYING AREAS AND STREETS. STRONG WINDS ARE EXPECTED BEHIND THE COLD FRONT ACROSS THE AREA. OVER LAND...WINDS OF 20 TO 30 MPH CAN BE EXPECTED WITH GUSTS TO 30 TO 40 MPH. A SMALL CRAFT ADVISORY WILL BE IN EFFECT ACROSS THE TIDAL LAKES AND THE GULF COASTAL WATERS TONIGHT THROUGH THURSDAY MORNING...WITH A GALE WARNING FOR GULF COASTAL WATERS EAST OF THE MISSISSIPPI RIVER WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. WINDS WILL BE 20 TO 30 KNOTS ACROSS MUCH OF THE TIDAL LAKES AND COASTAL WATERS THROUGH THIS TIME-FRAME...WITH 30 TO 35 KNOTS EXPECTED EAST OF THE MISSISSIPPI RIVER. NO HAZARDOUS WEATHER IS EXPECTED THURSDAY AFTERNOON THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS REQUESTED IN THE TORNADO WATCH AREA.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 15, 12:26 AM CST | Tornado Warning | LIX | Saint Helena, Tangipahoa | 34 min |
| Nov 15, 1:42 AM CST | Tornado Warning | LIX | Saint Helena | 33 min |
| Nov 15, 2:06 AM CST | Tornado Warning | LIX | Tangipahoa | 24 min |
| Nov 15, 2:23 AM CST | Tornado Warning | LIX | Tangipahoa, Washington | 37 min |
| Nov 15, 2:35 AM CST | Tornado Warning | LIX | Terrebonne | 25 min |
| Nov 15, 2:45 AM CST | Tornado Warning | LIX | Assumption | 30 min |
| Nov 15, 2:50 AM CST | Tornado Warning | LIX | Saint James, Saint John the Baptist | 25 min |
| Nov 15, 2:54 AM CST | Tornado Warning | LIX | Washington | 36 min |
| Nov 15, 3:00 AM CST | Tornado Warning | LIX | Lafourche, Terrebonne | 45 min |
| Nov 15, 3:11 AM CST | Special Marine Warning | LIX | 64 min | |
| Nov 15, 3:13 AM CST | Tornado Warning | LIX | Saint John the Baptist | 32 min |
| Nov 15, 3:18 AM CST | Tornado Warning | LIX | Saint James, Saint John the Baptist | 27 min |
| Nov 15, 3:26 AM CST | Tornado Warning | LIX | Jefferson, Saint Charles | 34 min |
| Nov 15, 3:32 AM CST | Special Marine Warning | LIX | 58 min | |
| Nov 15, 3:43 AM CST | Tornado Warning | LIX | Lafourche, Terrebonne | 32 min |
| Nov 15, 3:49 AM CST | Tornado Warning | LIX | Orleans, Saint Bernard | 26 min |
| Nov 15, 3:57 AM CST | Tornado Warning | LIX | Jefferson, Plaquemines | 33 min |
| Nov 15, 4:01 AM CST | Tornado Warning | LIX | Lafourche, Saint Charles | 29 min |
| Nov 15, 4:10 AM CST | Tornado Warning | LIX | Saint James, Saint John the Baptist | 35 min |
| Nov 15, 4:18 AM CST | Special Marine Warning | LIX | 117 min | |
| Nov 15, 4:25 AM CST | Special Marine Warning | LIX | 2 hr | |
| Nov 15, 4:42 AM CST | Wind Advisory | LIX | Assumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 6 more | 19 hr |
| Nov 15, 5:02 AM CST | Tornado Warning | LIX | Plaquemines | 28 min |
| Nov 15, 5:04 AM CST | Special Marine Warning | LIX | 116 min | |
| Nov 15, 6:31 AM CST | Special Marine Warning | LIX | 119 min | |
| Nov 15, 7:08 AM CST | Special Marine Warning | LIX | 2 hr | |
| Nov 15, 7:41 AM CST | Severe Thunderstorm Warning | LIX | Saint Tammany | 49 min |
| Nov 15, 8:26 AM CST | Special Marine Warning | LIX | 94 min | |
| Nov 15, 8:34 AM CST | Special Marine Warning | LIX | 116 min | |
| Nov 15, 9:10 AM CST | Special Marine Warning | LIX | 2 hr | |
| Nov 15, 9:58 AM CST | Special Marine Warning | LIX | 2 hr | |
| Nov 15, 10:25 AM CST | Special Marine Warning | LIX | 2 hr | |
| Nov 15, 12:09 PM CST | Special Marine Warning | LIX | 96 min | |
| Nov 15, 12:25 PM CST | Special Marine Warning | LIX | 65 min | |
| Nov 15, 1:24 PM CST | Special Marine Warning | LIX | 51 min | |
| Nov 15, 1:44 PM CST | Special Marine Warning | LIX | 91 min |
Nearby
Flash Flood Warnings in Louisiana, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.